MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by manufacturer: the device was not returned.However, a picture was provided.Per media inspection, it can be observed that two of the needle/tines were bent at the distal section.
 
Event or Problem Description
It was reported that the needle/tines were bent.A 3.0/17/15 leveen superslim needle electrode was selected for use in a percutaneous radiofrequency ablation of pulmonary lesions.During the procedure, two of the needles on the electrode were deformed; the rest of the needles were normal.The procedure was not completed due to this event.No patient complications were reported.The patient was in stable condition following the procedure.

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14644228
Report Number2134265-2022-06584
Device Sequence Number4841795
Product Code GEI
UDI-Device Identifier08714729441717
UDI-Public08714729441717
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0026930721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight75 KG